# SDR DALA2022112907643

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 68,031 hours, 22,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5809 RT EMERGENCY ESCAPE SQUIB TEST 2 NOT ILLUMINATING. CORRECTIVE ACTION: T/S PER FIM 25-65 BOTH LEFT AND RIGHT EMERGENCY ESCAPE SQUIB TEST 1 AND 2 SEVERAL TIMES. COULD NOT DUPLICATE THE FAULT. (9006698)
